# SDR SWAA2023010586945

- Difficulty date: January 2, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 14,877 hours, 7,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR PANEL POPPING NOISE.   REPAIRED PANEL PER AMM 53-21-00.
